Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2011-2015
Publication:
Nonlinear functional analysis of boundary value problems 2013
Issued Date
2014-03-20
Resource Type
Editorial
ISSN
16870409
10853375
DOI
10.1155/2014/754976
Other identifier(s)
2-s2.0-84897798855
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Abstract and Applied Analysis. Vol.2014, (2014)
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Yong Hong Wu, Lishan Liu, Benchawan Wiwatanapataphee, Shaoyong Lai
Nonlinear functional analysis of boundary value problems 2013.
Abstract and Applied Analysis. Vol.2014, (2014).
doi:10.1155/2014/754976
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/34129
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Nonlinear functional analysis of boundary value problems 2013
Author(s)
Yong Hong Wu
Lishan Liu
Benchawan Wiwatanapataphee
Shaoyong Lai
Other Contributor(s)
Curtin University
Qufu Normal University
Mahidol University
Southwest University of Finance and EcoNomics
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/34129
Collections
Scopus 2011-2015
Full item page
Send Feedback